# SDR USAA050573

- Difficulty date: April 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DOUBLER PREVIOUSLY INSTALLED, BETWEEN S12L AND S14L, BS 312 AT LOVER HINGE, CUTOUT FOR MED.  REPAIR PCW IAW TR-52-10-12.  (M)
